# SDR CIEA201206180003

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N825TT
- Make and model: Beech B300
- Aircraft serial: FL490
- Aircraft time: 2,167 hours, 2,059 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 265F868
- Part serial: 11312309
- Condition: Debonded
- Location: Zone 700
- Part time: 181 hours, 212 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STRONG SHIMMY FELT FROM NOSE AFTER LIFTOFF AND ON LANDING ROLL.  RETURNED TO DEPARTURE.  DISASSEMBLED NOSE WHEEL PN 101-8026-5, SN 5951. FOUND THE RUBBER PATCH INSIDE THE TIRE HAD DISBONDED. A NEW TIRE PN 265F86-8, SN 10822332 WAS INSTALLED,  BALANCED AND  MOUNTED.
